Stationary solutions of the Bogoliubov hierarchy equations in classical statistical mechanics. 4

B. M. Gurevich, Iouri M. Soukhov

Research output: Contribution to journalArticle

11 Scopus citations

Abstract

This is the forth and final paper of a series in which we investigate the stationary solutions of the BBGKY equations. Herein we prove a lemma which forms the basic step in the proof of our Main Theorem characterizing the stationary solutions of these equations which was stated in the first of this series.

Original languageEnglish (US)
Pages (from-to)333-376
Number of pages44
JournalCommunications in Mathematical Physics
Volume84
Issue number3
DOIs
StatePublished - Sep 1 1982

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Physics and Astronomy(all)
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Stationary solutions of the Bogoliubov hierarchy equations in classical statistical mechanics. 4'. Together they form a unique fingerprint.

  • Cite this